# SDR ASOA20161019028

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 33,495 hours, 24,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321673
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND FLOOR SUPPORT AT BS 349 RBL9 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-21-06-001-001-A01, 51-42-06-002-002-A01, AND 51-40-11-001-001-A01
